# SDR AWXA200701111

- Difficulty date: August 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434961
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987854, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL CHANNEL, BS 847 - BS 867, S26R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL CHANNEL, BS 847 - BS 867, S26R IAW B737-300 SRM 51-40-02.
